Programming and Computer Software

, Volume 38, Issue 3, pp 150–155 | Cite as

On laplace and Dini transformations for multidimensional equations with a decomposable principal symbol

  • E. I. Ganzha


Algorithms for solving linear PDEs implemented in modern computer algebra systems are usually limited to equations with two independent variables. In this paper, we propose a generalization of the theory of Laplace transformations to second-order partial differential operators in ℝ3 (and, generally, ℝ n ) with a principal symbol decomposable into the product of two linear (with respect to derivatives) factors. We consider two algorithms of generalized Laplace transformations and describe classes of operators in ℝ3 to which these algorithms are applicable. We correct a mistake in [8] and show that Dini-type transformations are in fact generalized Laplace transformations for operators with coefficients in a skew (noncommutative) Ore field. Keywords: computer algebra, partial differential equations, algorithms for solution.


Differential Operator Laplace Transformation Partial Differential Operator Principal Symbol Order Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Darboux, G., Le-cons sur la the-orie ge-ne-rale des surfaces et les applications ge-ome-triques du calcul infinite-simal, Paris: Gauthier-Villars, 1889, vol. 2.Google Scholar
  2. 2.
    Zhiber, A.V. and Startsev, S.Ya., Integrals, Solutions, and Existence Problems for Laplace Transformations of Linear Hyperbolic Systems, Math. Notes, 2003, vol. 74, nos. 5–6, pp. 803–811.MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Athorne, C.A., A Z 2 × R 3 Toda System, Phys. Lett. A, 1995, vol. 206, pp. 162–166.MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Petrén, L., Extension de la méthode de Laplace aux équations \(\sum\nolimits_{i = 0}^{n - 1} {A_{1i} \frac{{\partial ^{i + 1} z}} {{\partial x\partial y^i }}} + \sum\nolimits_{i = 0}^n {A_{0i} \frac{{\partial ^i z}} {{\partial y^i }}}\), Lund Univ. Arsskrift, 1911, vol. 7, no. 3, pp. 1–166.Google Scholar
  5. 5.
    Pisati, L., Sulla estensione del metodo di Laplace alle equazioni con due variabili, Rend. Circ. Mat. Palermo, vol. 20, pp. 344–374.Google Scholar
  6. 6.
    Taimanov, I. and Tsarev, S., Two-Dimensional Rational Solitons and Their Blowup via the Moutard Transformation, Theor. Math. Phys., 2008, vol. 157, no. 2., pp. 1525–1541. doi 10.1007/s11232-008-0127-37.MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Tsarev, S.P., On Darboux Integrable Nonlinear Partial Differential Equations, Proc. Steklov Inst. Math., 1999, vol. 225, pp. 372–381.MathSciNetGoogle Scholar
  8. 8.
    Tsarev, S.P., On Factorization and Solution of Multidimensional Linear Differential Equations, in Computer Algebra 2006. Latest Advances in Symbolic Algorithms, Proc. Waterloo Workshop, Canada, 10–12 April, 2006 World Scientific, 2007, pp. 181–192.
  9. 9.
    Tsarev, S.P., Generalized Laplace Transformations and Integration of Hyperbolic Systems of Linear Partial Differential Equations, Proc. ISSAC’2005 (July 24–27, 2005, Beijing, China), ACM, 2005, pp. 325–331. http: //
  10. 10.
    Ganzha, E.I., Loginov V.M., and Tsarev S.P., Exact Solutions of Hyperbolic Systems of Kinetic Equations. Application to Verhulst Model with Random Perturbation, Math. Comput., 2008, vol. 1, no. 3, pp. 459–472. MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Kaptsov, O.V., Metody integrirovaniya uravnenii s chastnymi proizvodnymi (Integration Methods for Partial Differential Equations), Moscow: Fizmatlit, 2009.Google Scholar
  12. 12.
    Schwarz, F., ALLTYPES: An ALgebraic Language and TYPE System.
  13. 13.
    Ore, O., Theory of Non-Commutative Polynomials, Ann. Math., 1933, vol. 34, pp. 480–508.MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Ore, O., Linear Equations in Non-Commutative Fields, Ann. Math., 1931, vol. 32, pp. 463–477.MathSciNetCrossRefGoogle Scholar
  15. 15.

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Krasnoyarsk State Pedagogical UniversityKrasnoyarskRussia

Personalised recommendations